Résurgence paramétrique et exponentielle petitesse de l'écart des séparatrices du pendule rapidement forcé
Annales de l'Institut Fourier, Volume 45 (1995) no. 2, pp. 453-511.

Henri Poincaré had already noticed that the stable and unstable manifolds of the perturbed pendulum defined by the Hamiltonian

H(q,p,t)=p2/2+(-1+ cos q)(1-μ sin (t/ε)),

do not coincide when parameter μ is not equal to zero, and that the same formal divergent series in powers of ϵ may be associated with both of them. Here this divergence is analyzed by means of the recent theory of resurgence and alien calculus which allows to estimate asymptotically the size of the splitting of the manifolds as ϵ tends to zero - at least this is proven for the simplified problem where sin (t/ε) is replace with e it/ε .

Henri Poincaré avait déjà remarqué que les variétés stable et instable du pendule perturbé, défini par l’hamiltonien

H(q,p,t)=p2/2+(-1+ cos q)(1-μ sin (t/ε)),

ne coïncident pas lorsque que le paramètre μ n’est pas nul, mais qu’on peut leur associer un même développement formel divergent en puissance de ε. Cette divergence est ici analysée au moyen de la récente théorie de la résurgence, et du calcul étranger qui permet de trouver un équivalent asymptotique de l’écart des deux variétés pour ε tendant vers zéro - du moins cela est-il montré pour le problème simplifié dans lequel sin (t/ε) est remplacé par e it/ε .

@article{AIF_1995__45_2_453_0,
     author = {Sauzin, David},
     title = {R\'esurgence param\'etrique et exponentielle petitesse de l'\'ecart des s\'eparatrices du pendule rapidement forc\'e},
     journal = {Annales de l'Institut Fourier},
     pages = {453--511},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {2},
     year = {1995},
     doi = {10.5802/aif.1462},
     zbl = {0826.30004},
     mrnumber = {96i:34106},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1462/}
}
TY  - JOUR
TI  - Résurgence paramétrique et exponentielle petitesse de l'écart des séparatrices du pendule rapidement forcé
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 453
EP  - 511
VL  - 45
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1462/
UR  - https://zbmath.org/?q=an%3A0826.30004
UR  - https://www.ams.org/mathscinet-getitem?mr=96i:34106
UR  - https://doi.org/10.5802/aif.1462
DO  - 10.5802/aif.1462
LA  - fr
ID  - AIF_1995__45_2_453_0
ER  - 
%0 Journal Article
%T Résurgence paramétrique et exponentielle petitesse de l'écart des séparatrices du pendule rapidement forcé
%J Annales de l'Institut Fourier
%D 1995
%P 453-511
%V 45
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1462
%R 10.5802/aif.1462
%G fr
%F AIF_1995__45_2_453_0
Sauzin, David. Résurgence paramétrique et exponentielle petitesse de l'écart des séparatrices du pendule rapidement forcé. Annales de l'Institut Fourier, Volume 45 (1995) no. 2, pp. 453-511. doi : 10.5802/aif.1462. https://aif.centre-mersenne.org/articles/10.5802/aif.1462/

[P] H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Gauthier-Villars, Paris, 1893. | JFM: 25.1847.03

[G] V.G. Gelfreich, Separatrices splitting for the rapidly forced pendulum, Prepub. Università degli studi di Milano (1992), 19 p.

[KES] M. Kummer, J.A. Ellison and A.W. Sáenz, Transcendentally Small Transversality on the Rapidly Forced Pendulum, Preprint (1992), 40 p. | Zbl: 0782.34052

[DS] A. Deshams and T.M. Seara, An Asymptotic Expression for the Splitting of Separatrices of the Rapidly Forced Pendulum, Commun. Math. Phys., 150 (1992), 433-463. | MR: 93i:34084 | Zbl: 0765.70016

[E1] J. Écalle, Les fonctions résurgentes, vol. 3, L'équation du pont et la classification analytique des objets locaux, Publ. Math. Université Paris-Sud, Orsay, 1985. | Zbl: 0602.30029

[E1'] J. Écalle, Singularités non abordables par la géométrie, Ann. Inst. Fourier, Grenoble, 42, 1-2 (1992), 73-164. | Numdam | MR: 93f:58214 | Zbl: 0940.32013

[E2] J. Écalle, Weighted products and parametric resurgence, Prépub. Math., 54, Université Paris-Sud, Orsay (1992), 43 p., à paraître dans Proc. Franco-Japanese Colloq. on Stokes Phenomena (Luminy, Déc. 1990), Boutet de Monvel ed., Lectures Notes in Math., Springer-Verlag. | Zbl: 0834.34067

[L1] V.F. Lazutkin, Exponential splitting of separatrices and an analytical integral for the semistandard map, Prépub. Math., 7, Université Paris 7 (1991), 53 p.

[L2] V.F. Lazutkin, Resurgence of the separatrices of the semistandard map, Preprint Forschungsinstitut für Mathematik, ETH, Zürich (1991), 14 p.

[T] D.V. Treshchëv, An averaging method for Hamiltonian systems, exponentially close to integrable ones, Preprint Moscow State University (1993), 23 p.

[S] D. Sauzin, Résurgence paramétrique et exponentielle petitesse de l'écart des séparatrices du pendule rapidement forcé, Thèse de doctorat à l'Université Paris 7 Denis Diderot.

[CNP] B. Candelpergher, J.C. Nosmas et F. Pham, Approche de la résurgence, Actualités Math. Hermann, Paris, 1993. | MR: 95e:34005 | Zbl: 0791.32001

[V] A. Voros, The return of the quartic oscillator - The complex WKB method, Ann. Inst. Henri Poincaré, 39, n° 3 (1983), 211-338. | Numdam | MR: 86m:81051 | Zbl: 0526.34046

Cited by Sources: